# SDR SWAA031849

- Difficulty date: August 17, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 34,062 hours, 30,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434369
- Part serial: BN2326
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT INBD AFT T/E FLAP DELAMINATED ON LOWER SURFACE.  REMOVED AND REPLACED LT INBD AFT T/E FLAP PER MM.
